# SDR AALA202205024923

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 56,607 hours, 34,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY DEAD. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK  PER AMM 33-51-38.
